# SDR REXA2019061901024

- Difficulty date: June 19, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313713S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE NRC 0035 ] INITIAL INSPECTION: CORROSION ON STRINGER 24R IN STA. FS= 280 TO FS= 310 AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, "SUMMARY: OF NRC:00088 CORROSION LEVEL: 2 STRINGER 24R IN STA. FS= 280 TO FS= 310 AT MAIN AVIONICS COMPARTMENT. (E/E) NO DAMAGE ALLOWED PER SRM 53-21-03-101-002-A04. STRINGER WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR.6 (C) AND 51-42-21-001-001-A01. PAR. 6 (C) SUPPLEMENTAL INFORMATION: ADDED (E) STRINGER.
